Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.
if i havent gotten my period in many months...will going on the pill make me get my period cause ive heard it can help regulate it.
also are there side effects from the pill...such as nausea??
ps. dont just tell me to go to the doctor...ive been!
- MissALv 71 decade agoFavorite Answer
Well, if you want the pill, you will have to go to the doctor.
The pill does not make you get periods... it makes you get breakthrough bleeding that acts like a period. You may bleed like clockwork, but whatever underlying issue is causing you to not menstruate is still going to be there. In some cases doctors will prescribe the pill or other hormones for a brief amount of time to try and kick-start your cycles, but again, that'll need a doctor visit.
The pill has a wide array of side effects. The biggies are mild nausea, spotting, and weight gain (although anything more than about 5 lbs is not the pill's fault). There are rare serious side effects like blood clots, mostly for smokers and older women. Most side effects go away in the first three months, and a lot of women (like me) never have any at all.
- 1 decade ago
I am assuming that there is no chance that you are pregnant. The pill will help regulate you and there are some side effects such as nausea. I took my pill before I went to bed and that helped.
- Anonymous1 decade ago
yes the pills do regulate period, and it also comes with side effect such as nausea, hypertension,weight gain or weight loss